# SDR AWXA200300695

- Difficulty date: June 12, 2003
- Submitted: June 13, 2003
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- Aircraft time: 42,485 hours, 19,403 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Part number: D43636
- Condition: Broken
- Location: Seat Row 9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - EEL - DURING C-04 CHECK THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 9 RT WAS FOUND INOPERATIVE.  MAINTENANCE REPAIRED SPLICES ON WIRE AT EMERGENCY ESCAPE PATH LIGHT SEAT ROW 9 RT, OPERATIONAL CHECK WAS GOOD.
